RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 2, Pages 56–59 (Mi vmumm22)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

Implicit precomplete classes and a criterion of implicit completeness in the three-valued logic

M. V. Starostin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The problem of implicit expressibility in the three-valued logic is considered. The system of all implicitly maximal classes is described. The corresponding criterion of implicit completeness is formulated.

Key words: implicit expressibility, three-valued logic, maximal classes.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2018, 73:2, 82–84

Bibliographic databases:

UDC: 519.716.32
Received: 27.10.2017

Citation: M. V. Starostin, “Implicit precomplete classes and a criterion of implicit completeness in the three-valued logic”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 2, 56–59; Moscow University Mathematics Bulletin, 73:2 (2018), 82–84

Citation in format AMSBIB
\Bibitem{Sta18}
\by M.~V.~Starostin
\paper Implicit precomplete classes and a criterion of implicit completeness in the three-valued logic
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 2
\pages 56--59
\mathnet{http://mi.mathnet.ru/vmumm22}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3797581}
\zmath{https://zbmath.org/?q=an:1397.03028}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2018
\vol 73
\issue 2
\pages 82--84
\crossref{https://doi.org/10.3103/S0027132218020067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431215700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046279888}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm22
  • http://mi.mathnet.ru/eng/vmumm/y2018/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Starostin, “On some implicitly precomplete classes of monotone functions in $P_k$”, Discrete Math. Appl., 30:1 (2020), 45–51  mathnet  crossref  crossref  isi  elib
    2. M. V. Starostin, “Some implicitly precomplete classes of functions of three-valued logic preserving subsets”, Moscow University Mathematics Bulletin, 73:6 (2018), 245–248  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:70
    Full text:2
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020